CSpace  > 计算数学与科学工程计算研究所
A general framework of piecewise-polynomial Mumford-Shah model for image segmentation
Chen, Chong1; Leng, Juelin2; Xu, Guoliang1
2017
Source PublicationINTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
ISSN0020-7160
Volume94Issue:10Pages:1981-1997
AbstractA new general framework of piecewise-polynomial Mumford-Shah model is proposed. In terms of the fidelity term, we use piecewise polynomials to approximate the inner and outer regions of the contour of the objective image. For more accurate approximation of the image, the proposed model has no constraint on the regularization term for polynomials. Moreover, we apply the anisotropic control to drive the initial contour to the desirable position. The proposed model generalizes the well-known Chan-Vese model and improves Vese's model, which is almost the simplest framework to apply piecewise polynomials to approximate the original Mumford-Shah model. Instead of solving the Euler-Lagrange equation by evolution implementation, we utilize the split Bregman iteration, which is shown to be a fast algorithm. Experimental results demonstrate that the proposed model has more desirable performance in terms of segmentation accuracy, efficiency and robustness, compared with several other variational models in addressing some challenging segmentation scenarios.
KeywordImage segmentation piecewise-polynomial approximation anisotropic control intensity heterogeneity split Bregman iteration 11Y11 11Y16 11G20 11G99 68W20
DOI10.1080/00207160.2016.1274741
Language英语
Funding ProjectNational Natural Science Foundation of China (NSFC)[11301520] ; NSFC[11101401] ; NSFC[81173663] ; NSFC Fund for Creative Research Groups of China[11321061]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000406391300003
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/26187
Collection计算数学与科学工程计算研究所
Corresponding AuthorChen, Chong
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, LSEC, ICMSEC, POB 2719, Beijing 100190, Peoples R China
2.CAEP Software Ctr High Performance Numer Simulat, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Chen, Chong,Leng, Juelin,Xu, Guoliang. A general framework of piecewise-polynomial Mumford-Shah model for image segmentation[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2017,94(10):1981-1997.
APA Chen, Chong,Leng, Juelin,&Xu, Guoliang.(2017).A general framework of piecewise-polynomial Mumford-Shah model for image segmentation.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,94(10),1981-1997.
MLA Chen, Chong,et al."A general framework of piecewise-polynomial Mumford-Shah model for image segmentation".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 94.10(2017):1981-1997.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Chong]'s Articles
[Leng, Juelin]'s Articles
[Xu, Guoliang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Chong]'s Articles
[Leng, Juelin]'s Articles
[Xu, Guoliang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Chong]'s Articles
[Leng, Juelin]'s Articles
[Xu, Guoliang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.